# SDR DALA2023011200251

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 A.A. - A.D. DISBOND OF 1.300IN LENGTH X 1.000IN WIDTH ON OSS315 UPPER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACITON: SUMMARY OF NRC 00013: AREA AT OSS 315 UPPER SURFACE ON SLAT #4 TRAILING EDGE LH WING WAS REPAIRED PER B757-200 S.R.M. (2578033)
